# SDR AALA200803204

- Difficulty date: December 30, 2008
- Submitted: March 23, 2009
- Operation: Air carrier
- Aircraft: N751AN
- Make and model: Boeing 777223
- Aircraft serial: 30798
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Failed
- Location: L4 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GRU - LEFT NUMBER FOUR DOOR WAS OPENED WITH ESCAPE SLIDE IN ARMED POSITION.  SLIDE DROPPED DOWN ON THE UPPER STEP OF THE TRUCK STAIRS.  PLACARDED LEFT NUMBER FOUR DOOR AND REPLACED LEFT NUMBER FOUR ESCAPE SLIDE AT MIA.  SYSTEM GROUND CHECKED NORMAL OPERATION.
